Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
6/35, DOI: 10.7862/rf.2012.6

Multiplier sequence spaces of fuzzy numbers dened by a Musielak-Orlicz function

Kuldip Raj, Amit Gupta

DOI: 10.7862/rf.2012.6

Abstract

In this paper we introduce some multiplier sequence spaces of fuzzy numbers by using a Musielak-Orlicz function M= (Mk) and multiplier function u = (uk) and prove some inclusion relations between the resulting sequence spaces.

Full text (pdf)

References

  1. M. Basarir, S. Altuntag and M. Kayikci, On some generalized sequence spaces of fuzzy numbers de ned by a sequence of Orlicz functions, Rendiconti del Circolo Matematico di Palermo, 59 (2010), 277-287.
  2. M. Basarir and M. Mursaleen,Some sequence spaces of fuzzy numbers generated by in nite matrices, J. fuzzy Math, 11 (2003), 757-764.
  3. R. C. Buck, Generalized Asymptote Density , Amer J. of Math, 75 (1953), 335-346.
  4. J. S. Connor, The statistical and strong P-Cesaro convergence of sequences, Analysis, 8 (1988), 47-63.
  5. J. S. Connor, J. A. Fridy and J. Kline, Statistically Pre-Cauchy Sequences, Analysis, 14 (1994), 311-317. 
  6. H. Fast, Sur la convergence statistiue, Colloq. Math, 2 (1951), 241-244.
  7. J. A. Fridy, On statistical convergence, Analysis, 5 (1985), 301-313. 
  8. M. A. Krasnoselskii and Y. B. Rutickii, Convex functions and Orlicz spaces, Groningen, Netherlands, (1961).
  9. K. Lindberg, On subspace of Orlicz sequence spaces, Studia Math. 45 (1973), 379-390.
  10. J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math. 10 (1971), 379-390.
  11. I. J. Maddox, A new type of convergence , Math. Proc. Camb. Phil.Soc., 83 (19878), 61-64.
  12. M. Matloka, Sequences of fuzzy numbers, BUSEFAL, 28 (1986), 28-37.
  13. L. Maligranda, Orlicz spaces and interpolation, Seminars in Mathematics 5, Polish Academy of Science, 1989.
  14. J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Mathematics, 1034 (1983).
  15. S. Nanda, On sequences of fuzzy numbers, fuzzy sets and Systems, 33 (1989), 123-126.
  16. S. D. Parashar and B. Choudhary, Sequence spaces de ned by Orlicz functions, Indian J. Pure Appl. Math., 25 (1994), 419-428.
  17. K. Raj, A.K.Sharma and S. K. Sharma, A sequence space de ned by Musielak-Orlicz functions, Int. Journal of Pure and Appl. Mathematics, 67 (2011), 475-484.
  18. I. J. Schoenberg, The integrability of certain functions and relatedr summability
    methods, Amer. Math. Monthly, 66 (1959), 361-375.
  19. B.C. Tripathy and S. Mahanta, On a class of sequences related to the lp spaces de ned by Orlicz function, Soochow J. Math., 29 (2003), 379-391.
  20. L. A. Zadeh, Fuzzy sets, Information and control, 8 (1965), 338-353.

About this Article

TITLE:
Multiplier sequence spaces of fuzzy numbers dened by a Musielak-Orlicz function

AUTHORS:
Kuldip Raj (1)
Amit Gupta (2)

AUTHORS AFFILIATIONS:
(1) School of Mathematics
Shri Mata Vaishno Devi University,
Katra-182320 J & K, India  (afiliacja nr 1 dla Kuldip Raj)...
(2) School of Mathematics
Shri Mata Vaishno Devi University,
Katra-182320 J & K, India. (afiliacja nr 1 dla Amit Gupta)

JOURNAL:
Journal of Mathematics and Applications
6/35

KEY WORDS AND PHRASES:
fuzzy numbers, Musielak-Orlicz function, De La-Vallee
Poussin means, Statistical convergence, Multiplier function

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/6

DOI:
10.7862/rf.2012.6

URL:
http://dx.doi.org/10.7862/rf.2012.6

RECEIVED:
2011-08-18

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: